# SDR CA081112004

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5755 · Spoilers
- Part: Spoiler Sys
- Part number: GT41501009
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND DURING CLIMB, A LATERAL CONTROL MOVEMENT TO THE LT WAS NOTICED . ONE SPOILERON DEPLOYED ON THE LT WING (2 PAIR OF MULTI-FUNCTION SPOILER (MFS) IAW WING ON THIS ACFT). THE LT NR 2 MFS WAS AMBER LINE ON THE FLIGHT CONTROL SYNOPTIC PAGE. SEVERAL EXTRACT AND RETRACT ACTIONS ON THE SPOILERS SYS PERFOMED, WITHOUT SUCCESS AND AILERON TRIM WAS ADJUSTED TO CORRECT THE ACFT LEVELING. CREW DECIDED TO ABORT THE FLIGHT AND LAND TO THE AIRPORT DEPARTURE .  AFTER LANDING ,THE LT NR 2 MFS WAS STILL FULLY DEPLOYED AND RETRACTED BY ITSELF WITH THE BLEED DOWN OF HYD PRESSURE OF THE SYSTEM. (HYD OFF)
